Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 64, NWS State College, PA

June 20, 2009Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2009, 3:59 PM EDT for Lancaster County, Pennsylvania. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2009, 3:59 PM EDT (19:59 UTC)
Expired
Jun 20, 2009, 4:44 PM EDT
In force
45 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 134 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:09 PM EDTTSTM WND DMG4 Se Safe Harbor, PATREES/WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 201959
SVRCTP
PAC071-202100-
/O.NEW.KCTP.SV.W.0064.090620T1959Z-090620T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAFE HARBOR...OR NEAR
  MILLERSVILLE...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SMITHVILLE AND HOLTWOOD AROUND 405 PM EDT...
  QUARRYVILLE AROUND 415 PM EDT...
  WAKEFIELD AROUND 425 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3978 7627 3984 7636 3991 7639 3994 7647
      3995 7647 4003 7633 4006 7616 3993 7599
      3990 7600 3987 7599 3985 7602 3978 7606
      3973 7611 3972 7623
TIME...MOT...LOC 1959Z 301DEG 27KT 3991 7632

$$

FORECASTER: KF
2 follow-up statements
000 
WWUS51 KCTP 202019
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SAT JUN 20 2009

PAC071-202100-
/O.CON.KCTP.SV.W.0064.000000T0000Z-090620T2100Z/
LANCASTER PA-
419 PM EDT SAT JUN 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
SMITHVILLE...OR 9 MILES SOUTH OF WILLOW STREET...MOVING SOUTHEAST AT
30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS YORK 
COUNTY SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3978 7626 3984 7636 3992 7640 3999 7626
      3998 7606 3993 7599 3990 7600 3987 7599
      3985 7602 3978 7606 3973 7611 3972 7623
TIME...MOT...LOC 2018Z 301DEG 27KT 3984 7626

$$

FORECASTER: KF
000 
WWUS51 KCTP 202044
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT SAT JUN 20 2009

PAC071-202054-
/O.CAN.KCTP.SV.W.0064.000000T0000Z-090620T2100Z/
LANCASTER PA-
444 PM EDT SAT JUN 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3978 7626 3984 7636 3992 7640 3999 7626
      3998 7606 3993 7599 3990 7600 3987 7599
      3985 7602 3978 7606 3973 7611 3972 7623
TIME...MOT...LOC 2044Z 301DEG 27KT 3974 7604

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:26 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 20, 2:26 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EDT SAT JUN 20 2009

.SYNOPSIS...

A COLD FRONT WILL SWEEP ACROSS THE AREA THIS AFTERNOON...BRINGING
DRIER AIR AND AN END TO THE THREAT OF HEAVY RAIN. HIGH PRESSURE
WILL BUILD SOUTH FROM CANADA LATER IN THE WEEKEND BRINGING A
STRING OF PARTLY TO MOSTLY SUNNY DAYS WITH NEAR NORMAL TEMPERATURES
THROUGH THE MIDWEEK PERIOD.

&&

.NEAR TERM /THROUGH TONIGHT/...

AREA OF SHOWERS AND STORMS MOVING THRU THE SOUTH-CENTRAL MOUNTAINS
EARLY THIS AFTERNOON MARKS THE LEADING EDGE OF DRIER AND THE
WESTERLY WIND SHIFT THAT WILL CONTINUE THE COOL DRY ADVECTION
PATTERN INTO THE OVERNIGHT.

SPC HAS TRIMMED THE SLIGHT RISK DOWN TO MY FAR SERN
COUNTIES...MATCHING OUR EARLIER THOUGHTS THAT WE JUST WILL NOT
RECOVER THE INSTABILITY IN TIME FOR THE FRONT AND POTENT UPPER TROF
TO BE ABLE TO ACT ON THE JUICY ATMOSPHERE IN PLACE. WITH COOL
THETA-E ADVECTION ALREADY UNDERWAY OVER ALL BUT THE FAR SE...SEE
LITTLE FUTURE FOR THE EXISTING CONVECTION. MODEL FCSTS SHOW THE BEST
CAPES ARE EXPECTED THE FURTHER SE WE GO IN THE FCST AREA...SO FOR
THE BULK OF MY FCST AREA THE PROBABILITY FOR A SEVERE STORM IS
PRETTY LOW. THE AREA FROM ABOUT FRANKLIN COUNTY EAST TO LANCASTER
WILL HAVE TO WATCHED THE CLOSEST.

SKIES WILL GRADUALLY IMPROVE OVERNIGHT WITH JUST SMALL CHANCES FOR A
LINGERING SHOWER IN THE CYCLONIC FLOW ON THE BACK SIDE OF OUR
DEPARTING LOW. MIN TEMPS SHUD REMAIN ON THE MILD SIDE IN THE 50S AND
60S BUT WITH A GUSTY NW WIND.

&&

.SHORT TERM /SUNDAY/...

SUB-1000 MB SURFACE LOW AND DEVELOPING CUTOFF UPPER LOW JUST OFF THE
NJ COAST WILL MEANDER ABOUT AND SET THE STAGE FOR MUCH OF THE WEEKS
WEATHER.

THE PROBLEM FOR SUNDAY WILL BE THE MOISTURE ROTATING AROUND THE
WESTERN PERIPHERY OF THE CLOSING OFF UPPER LOW. SOME HEATING WILL
HELP STEEPEN LOW-MID LEVEL LAPSE RATES LEADING TO SOME WEAK
INSTABILITY AND THE CHANCE FOR A FEW SHOWERS. I LIKE THE SREF POPS
SHOWING NOT MUCH MORE THAN A 40 POP OVER THE FCST AREA DURING THE
DAY...WITH SLIGHT CHANCE NUMBERS PREDOMINATING.

HIGHS SUNDAY WILL PROBABLY RISE TO NEAR OR JUST BELOW CLIMO NORMS
WITH STILL A DECENT BREEZE OUT OF THE NORTH. NO BEACH WEATHER QUITE
YET BUT IT COULD BE A LOT WORSE FOR THE FIRST DAY OF SUMMER.
OFFICIALLY SUMMER BEGINS SUNDAY MORNING AT 1:45AM EDT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...

PARTLY TO MOSTLY CLOUDY SKIES WILL OCCUR SUNDAY NIGHT WITH ISOLATED
SHOWERS...PROBABLY CONFINED PRIMARILY TO THE EVENING HOURS.
NORTHERLY WINDS WILL DIMINISH TO 5-8 MPH OVERNIGHT.

ANOTHER WEAK SHORT WAVE/POCKET OF COOL MID LEVEL AIR SLIDING SSW
AROUND THE UPPER LOW IS FCST TO INCREASE THE CHANCES FOR A SHOWER
MONDAY...MAINLY IN THE AFTERNOON AND MAINLY OVER THE EASTERN HALF OF
THE CWA. MAX TEMPS COMPARED TO SUNDAYS SHOULD MODERATE BY 4
OR 5 F.

MUCH OF THE REMAINDER OF THE EXTENDED WILL BE DOMINATED BY OUR
DEVELOPING UPPER LOW JUST OFF THE MID ATL COAST. THE LOW IS PROGGED
TO GET BLOCKED BY ALL THE NEW OPERATIONAL GUIDANCE AS WELL AS THE
GEFS AND SPIN JUST OFFSHORE THRU AT LEAST MID WEEK BEFORE SLOWLY
FILLING AND LIFTING OUT THURS-FRI. WITH UPPER FLOW OUT OF THE NW
INTO A LOW WITH HEIGHTS FCST TO BE SOME 2-4 STD DEV BELOW NORMAL
JUST TO OUR EAST...THE BEST CASE SCENARIO SEEMS TO BE THE HOPE THAT
CLOUDS WILL STAY EAST OF THE REGION AND WE CAN SEE MAINLY SUNNY
SKIES ALLOWING TEMPS TO BE AT OR NEAR NORMAL FOR THE FIRST FEW DAYS
OF OFFICIAL SUMMER.

00Z SUPER ENSEMBLE SHOWS A DISTINCT HIGH PRESSURE CENTER DRIFTING
SOUTH FROM SWRN ONTARIO...TO THE OHIO RIVER VALLEY DURING THE MID TO
LATE WEEK PERIOD. A RELATIVE MIN IN PWAT (NEAR...OR UNDER 24 MM)
WILL FORM ACROSS CENTER AND WRN PENN DURING THE MIDWEEK PERIOD
BEFORE MOISTURE GRADUALLY INCREASES FROM THE WEST LATE IN THE WEEK.

00Z OPERATIONAL GFS PAINTS AN EXTENDED SPELL OF DRY WEATHER FOR
MUCH THIS EXTENDED PERIOD...ACCOMPANIED BY MAX TEMPS NEAR TO
SLIGHTLY ABOVE NORMAL. THIS IS CONFIRMED BY THE ALMOST FLAT-LINE
OF GEFS QPF PLUMES FOR THE SUNDAY AFTERNOON THROUGH THURSDAY PERIOD.

ECMWF/GEFS SUGGEST A FRONTAL PASSAGE LATER THURSDAY OR FRIDAY
SIGNALING A PATTERN CHANGE BACK TOWARD MORE NORMAL HEIGHTS ALOFT.
THIS SHOULD EQUATE TO WARMER AIR MOVING OUR WAY BUT ALSO WITH
INCREASING CHANCES FOR MCS ACTIVITY TO MIGRATE OUR WAY FROM THE
UPPER MIDWEST.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
W-NW SFC WNDS WRN AREA GSTG TO 25-30 KTS DVLPG ACROSS LWR SUSQ
VALLEY LTR IN AFTN. IFR CONDS IN AREAS OF SHWRS/TSHWRS MOVG RPDLY
EWD THRU ERN SXNS IN AFTN. MVFR CIGS IPVG TO VFR W-E DURG AFTN.
OVRNGT..PARTIAL CLRG WITH MVFR/VFR CIGS AND VSBYS ABV 5 MI.
SUN..AREAS OF MVFR CIGS DURG MRNG OTRW VFR SPCLY WRN SXNS. ISOLD
AFTN SHWRS PSBL.

OUTLOOK...MON- WED...VFR. THU SCT SHWRS DVLPG
WITH POTENTIAL MVFR CONDS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE
NEAR TERM...LACORTE
SHORT TERM...LACORTE
LONG TERM...LACORTE
AVIATION...BUDD
Hazardous weather outlook, Jun 20, 12:31 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1231 PM EDT SAT JUN 20 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063-211645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
1231 PM EDT SAT JUN 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ064>066-211645-
ADAMS-YORK-LANCASTER-
1231 PM EDT SAT JUN 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AS A
COLD FRONT SWEEPS THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 20, 12:23 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1223 PM EDT SAT JUN 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      PATTON                  40.63N 78.65W
06/20/2009                   CAMBRIA            PA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED AROUND PATTON AND SPANGLER. FIRE
            DEPT. ON SCENE.

0900 AM     FLASH FLOOD      1 SW BELLWOOD           40.59N 78.35W
06/20/2009                   BLAIR              PA   TRAINED SPOTTER

            NUMEROUS TOWNSHIP AND SECONDARY ROADS FLOODED WITH
            CLOSURE.

&&

ART
Special weather statement, Jun 20, 3:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT SAT JUN 20 2009

PAZ063>065-201945-
ADAMS PA-CUMBERLAND PA-YORK PA-
312 PM EDT SAT JUN 20 2009

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CUMBERLAND...
NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES...

AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MECHANICSBURG...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR WEIGELSTOWN AROUND 330 PM AND THOMASVILLE
AROUND 345 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 229 AND 235...I-83 BETWEEN
MILE MARKERS 19 AND 27.

LAT...LON 4002 7665 3984 7682 4010 7723 4024 7709

EXPERIMENTAL

FORECASTER: KF
Special weather statement, Jun 20, 3:31 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT SAT JUN 20 2009

PAZ065-066-202015-
LANCASTER PA-YORK PA-
331 PM EDT SAT JUN 20 2009

...STRONG THUNDERSTORMS AFFECTING THE AREA THIS EVENING...

GUSTY SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE AREA DURING
THE LATE AFTERNOON AND EARLY EVENING. WIND GUSTS TO 50 MPH AND SMALL
HAIL ARE POSSIBLE WITH SOME OF THESE STORMS.

LAT...LON 3978 7628 3983 7634 3990 7638 3994 7646
      3998 7647 4012 7679 4025 7641 4025 7634
      4004 7594 3992 7600 3987 7599 3985 7602
      3973 7611 3972 7630

EXPERIMENTAL

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:50 AM EDTSpecial Weather StatementCTPSomerset85 min
Jun 20, 2:32 AM EDTSpecial Weather StatementCTPSomerset73 min
Jun 20, 2:52 AM EDTSpecial Weather StatementCTPBlair, Cambria, Cameron, Clearfield, Elk, McKean and 1 more113 min
Jun 20, 3:45 AM EDTSpecial Weather StatementCTPBedford, Huntingdon90 min
Jun 20, 4:41 AM EDTSpecial Weather StatementCTPCameron, Centre, Clinton, Huntingdon, Juniata, Mifflin and 1 more94 min
Jun 20, 5:20 AM EDTAreal Flood AdvisoryCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Mifflin3 hr
Jun 20, 5:40 AM EDTSpecial Weather StatementCTPSomerset65 min
Jun 20, 5:57 AM EDTFlash Flood WarningCTPBlair, Cambria, Clearfield4 hr
Jun 20, 6:06 AM EDTSpecial Weather StatementCTPBlair, Cambria39 min
Jun 20, 7:15 AM EDTAreal Flood AdvisoryCTPAdams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 10 more3 hr
Jun 20, 7:50 AM EDTSpecial Weather StatementCTPLancaster, York70 min
Jun 20, 9:39 AM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Jun 20, 10:52 AM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr
Jun 20, 3:12 PM EDTSpecial Weather StatementCTPYork33 min
Jun 20, 3:26 PM EDTSevere Thunderstorm WarningCTPYork64 min
Jun 20, 3:31 PM EDTSpecial Weather StatementCTPLancaster44 min
Jun 20, 5:47 PM EDTAreal Flood AdvisoryCTPClearfield, Elk, McKean, Warren3 hr
Jun 20, 6:13 PM EDTSpecial Weather StatementCTPElk32 min
Jun 20, 6:59 PM EDTSpecial Weather StatementCTPBedford, Fulton, Somerset46 min
Jun 20, 7:06 PM EDTSpecial Weather StatementCTPClearfield24 min
Jun 20, 7:30 PM EDTSpecial Weather StatementCTPClearfield30 min
Jun 20, 7:46 PM EDTSpecial Weather StatementCTPSomerset44 min
Jun 20, 7:59 PM EDTSpecial Weather StatementCTPClearfield31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.